# SDR UALA2011121906991

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 64,731 hours, 9,265 cycles
- Engine: Pwa PW40903
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE EICAS, RTFL.  AFTER AN HOUR FLT TIME FUEL IMBAL EICAS DUE TO LEFT TANK AT 68.1 COMPARED TO RIGHT AT 65.1.  LEFT CLIMBED TO 68.9 THEN QUICKLY DROPPED TO 66 AND CLIMBED AGAIN TO 68.9.  SAMC TEXT:  TOT AND CALC WERE 1100 LBS DIFFERENT.  TOT LESS THAN CALC UNTIL THE APPARENT VENTING AT 2 HOUR POINT.  THEN OFF BY 3700 LBS.
